MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CL ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS CL ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03246353001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No electrode lot numbers with expiration dates were provided.The field service engineer (fse) found a pinched rinse tube.The customer ran qc, but the results were out of range.The fse performed instrument testing indicating all assays were within specification.The customer replaced the internal standard (is) reagent bottle, recalibrated, and ran qc.Qc was acceptable after replacing the is bottle.No issues were identified during a review of the alarm trace data.The service maintenance actions resolved the issue.
 
Event or Problem Description
The initial reporter complained of discrepant results for 2 patient samples tested for sodium (na) and chloride (cl) on a cobas 6000 c (501) module.This medwatch will cover cl.Refer to medwatch with a1 patient identifier pt-83076 for information on the na results.Patient 1 initial na result was 120 mmol/l.The repeat result was 133 mmol/l.Patient 2 initial na result was 122 mmol/l.The repeat result was 132 mmol/l.Patient 2 initial cl result was 87.6 mmol/l.The repeat result was 97.1 mmol/l.The repeat results were believed to be correct.

Brand Name
CL ELECTRODE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17515303
Report Number1823260-2023-02608
Device Sequence Number8104865
Product Code CGZ
UDI-Device Identifier08430215043561
UDI-Public08430215043561
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03246353001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient SexMale